MAUDE Adverse Event Report: STERILMED, INC. SOUNDSTAR ECO 8F; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. SOUNDSTAR ECO 8F; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10439011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Ice (intracardiac echocardiography) catheter inserted but did not show on screen.Cable replaced.Then catheter replaced.No harm to patient.

Brand Name
SOUNDSTAR ECO 8F
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n
suite 2
plymouth MN 55446
MDR Report Key17097181
Report Number17097181
Device Sequence Number20790091
Product Code OWQ
UDI-Device Identifier10888551045087
UDI-Public(01)10888551045087
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/02/2023
Report Date (Section F) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR10439011
Device Catalogue NumberR10439011
Device Lot Number2191026
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight68 KG
Patient RaceWhite
Date Report Sent to FDA06/02/2023